advertisement
Question
Posted by: Cars | 2003/03/08

The pill and meals

I complained to my doctor that I was bleeding during my month and he said that it was as a result of my taking the pill at dinner time. Why does teating when you take the pill affect the pill? Does it make it any more unreliable?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It doesn't matter what time you take your Pill and eating should not interfere with the efficacy of the Pill or cause breakthrough bleeding. If this has happened on a number of occasions, you may need a pill with more oestrogen. You should also have a gynaecological check-up and pap smear if you have not had one recently, as the bleeding may have nothing to do with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement